# SDR 2023F00316

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft serial: 26608
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 17152
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ENGINE EICAS STATUS MESSAGE: ENGINE STARTER R SIDE. CORRECTIVE ACTION: REPLACED STARTER
